# SDR UPS07849820

- Difficulty date: April 28, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L/ELEVATOR UPPER SKIN ON INBD SIDE HAS DINGS AND SKIN HAS OIL CANNING.  CUT OUT DAMAGED SKIN ON L/ELEVATOR AT STA XE 57.5 IAW SRM 55-02-01-0, FABRICATED, BONDED FINGER DOUBLER, AND INSTALLED REPLACEMENT SKIN ON L/ELEVATOR AT STA XE 57.5 IAW DWG 5654970, AND SRM 55-2-1 FIG 11.
